Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 636191, 10 pages
http://dx.doi.org/10.1155/2014/636191
Research Article

A New Legendre Collocation Method for Solving a Two-Dimensional Fractional Diffusion Equation

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 11 March 2014; Accepted 5 April 2014; Published 4 May 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 A. H. Bhrawy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. H. Bhrawy, “A New Legendre Collocation Method for Solving a Two-Dimensional Fractional Diffusion Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 636191, 10 pages, 2014. https://doi.org/10.1155/2014/636191.